# SDR ERHA20120619002

- Difficulty date: June 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N121KT
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- Aircraft time: 14,823 hours
- Engine: Pwa R985AN14B
- Engine time: 13,423 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Cracked
- Location: Nr 2
- Part time: 13,423 hours
- Component: Engine, Pwc
- Component part number: R985AN14B
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE CYLINDER HEAD IN THE NR 2 POSITION CRACKED, IN FLIGHT, CAUSING ENGINE ROUGHNESS AND PARTIAL POWER LOSS.  PILOT MADE EMERGENCY LANDING OFF AIRPORT.
